# SDR 2001UALA02202

- Difficulty date: November 2, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 41,185 hours, 21,569 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 WL 207 RIGHT HAND SIDE CHORD CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED CHORD.
